# SDR CA030627017

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,571 hours
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: 2053840204
- Condition: Broken
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ELEVATOR STOP WAS FOUND BROKEN OFF THE RT ELEVATOR HINGE BLOCK.  EXTENSIVE CORROSION WAS FOUND IN THE AREA OF THE FAILURE. THE AIRCRAFT WAS OPERATED FOR FOUR YEARS ON THE CALIFORNIA COAST.  IT IS UNCLEARIF THE SALT RICH ENVIRONMENT CONTRIBUTED TO THE CORROSION AND SUBSEQUENT FAILURE.
